# SDR 2002UALA01107

- Difficulty date: June 30, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 37,132 hours, 13,571 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM HAD EXCESS CORROSION AT STATION 740 RBL 62 STRINGER 17L, ALSO GUTTER UNDER STRUCTURE L-CHANNEL WAS CORRODED STATION 740, 62 RBL.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW SECTION OF INNER CREASE BEAM FROM 664 TO 756.  A NEW UNDER GUTTER L-CHANNEL WAS FABRICATED, ALSO U-CHANNEL FOR BETWEEN STATION 720-740.
